MathSciNet Relay Station
MathSciNet bibliographic data
MR955009 (90a:53010) 53A07 (52A20)
Schneider, Rolf Closed convex hypersurfaces with curvature restrictions. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1201–1204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement